# SDR UHLA201508230673

- Difficulty date: August 23, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,004 hours, 17,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET ON FWD CARGO CUTOUT LOWER HORIZONTAL BEAM CORRODED.  R & R THE SUPPORT BRACKET IAW SRM 51-23-04, 51-23-06, 51-40-02, AND 51-41-01.
